# SDR 95ZZZM194

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND A CRACK ON FORWARD CARGO COMPARTMENT FORWARD DOOR UPPER AFT JAMB CORNER.  CUTOUT CRACKED SKIN, INSTALLED FILLER AND INSTALLED EXTERNAL DOUBLERS IAW DOUGLAS SRO DRAWING 8530019.
